Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Random bruises. Anemic. Is it cancer? Should I worry?

I bruises easily since i was 14. I had random bruises for years and I am now 20 years old with the same issue. Today I developed a huge bruise on my thigh. It is brown and blue with 3 small ones underneath it. I am freaking out. I had blood test taken 3 months ago and it was ok except i was slightly anemic. And I got my blood test taken yesterday. But I am panicking thinking it s cancer . I feel fine, I don t get sick
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Such a long history in a setting of otherwise normal health is less likely to be cancer
Young age points to possible inherited diathesis.
You ought to see a HAEMATOLOGIST (Specialist in blood diseases) - and need investigations to evaluate bleeding disorder - starting from common platelet problems to other less common ones.
Good luck
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor